English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Efficient Solution of Large-Scale Algebraic Riccati Equations Associated with Index-2 DAEs via the Inexact Low-Rank Newton-ADI Method

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
Otto-von-Guericke-Universität Magdeburg, External Organizations;

/persons/resource/persons86459

Saak,  Jens
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

1804.01410.pdf
(Preprint), 608KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., Heinkenschloss, M., Saak, J., & Weichelt, H. K. (2020). Efficient Solution of Large-Scale Algebraic Riccati Equations Associated with Index-2 DAEs via the Inexact Low-Rank Newton-ADI Method. Applied Numerical Mathematics, 152, 338-354. doi:10.1016/j.apnum.2019.11.016.


Cite as: http://hdl.handle.net/21.11116/0000-0001-3A33-5
Abstract
There is no abstract available